hi, am 25 year old guy iv been having a problm i get a burnining sensation on my skin during and after sex dnt knw y. The thing is i have been to the doctor suspecting i have STI he gave me antibiotics but still the proplem continues and its worse nw cause the skin is dry flaking and its peeling of and the burning sensation is geting worse
Chaffing, flaking and peeling is painful have you tried using a diaper cream I know that the military guys get chaffing from being in the field and they use diaper cream to help it.. Are you using lubrication during sex? Or are you using condoms there are several people allergic to latex and using condoms when you are allergic to latex can cause chaffing burning etc. Some lubricants can cause irritation as well.. You might want to look into seeing a dermatologist..
You could have a yeast like infection on the skin. Try over the counter cream for jock itch or you can even use Monostat cream. I hope you feel better. If this doesnt help go back to your doctor. Sincerely, Jamie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.